The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 78 NO.2 / (1989))
Structure Theory and Duality for Time Varying Retarded Functional Differential Equations
Fritz Colonius, Andrzej Manitius, Dietmar Salamon,
Pages. 320-353
Abstract
Contents 1. Introduction
2. Structure Theory in the State Space of Continuous Functions
2.1. Time-Varying Retarded Systems
2.2. State Concepts and Structural Operator
2.3. Duality
3. Structure Theory in the Product Space
3.1. Extendability to the Product Space
4. Characterization of the Fundamental Extendability Hypothesis
4.1. A Condition for General Systems
4.2. Composition and Integrability
Key words
Mathmatical Subject Classification